new meds...abilify

Discussion in 'Therapy and Medication' started by Loco72, Jan 30, 2008.

  1. Loco72

    Loco72 Well-Known Member

    My dr took me of seraquel yesterday and started me on abilify. I couldn't function very well on the would sometimes knowck me out, sometimes not, then i could never get up and would be a zombie most of the time. I took the abilify for the first time last night and almost immediately felt sick to my long does that last? anxiety is a little up today, but i'm having anxiety issues anyway, so not sure if that has anything to do with it or not. Luckily I have my klonopin to help keep that down...

    sorry, just saw that there's already a post about this...
  2. silent_enigma

    silent_enigma Well-Known Member

    I hope it works out well for you.
  3. faeriegirl

    faeriegirl Active Member

    yeah, I understand that abilify is one of the more "activating" antipsychotics. If you have trouble sleeping, I'd take in the AM vs the PM. A lot of the startup side effects go away in the first couple weeks. Hang in there hon